What other symptoms are present? The inflammation could be due to irritation, allergic reaction or infection. It is important that you refrain from applying any lip balm at this point. Antihistamine medication may help with allergic issues. However, if it persists, it is best that you have this checked by your doctor for proper evaluation. Take care and do keep us posted.
a few days after the allergy i got a rash all over my body and when i did a blood test, i was diagnosed with dengue. the doctor prescribed Fexofenadine Hydrochloride (Allegra) for the rash.....................so i took 10 of them there was no prominent inflammation but today i've seen the top left of my upper lip has gotten a bit swollen and there are minute bumps. i don't have a food allergy. so i don't know what to do about it. when i went to the dermatologist he said it was nothing and will eventually pass. he prescribed vaseline. and i haven't applied anything other than vaseline till now. today when i saw the swollen area i applied surfaz-sn (beclomethasone dipropionate+neomycin sulphate+clotrimazole) on it.
could you please help me out, i have no idea what is happening. the dermatologist i have gone to said it was just my mind playing tricks. how is that possible when there is obvious inflammation; the left side of my lip look very different from the right side